Couldn't find what you looking for?

TRY OUR SEARCH!


I have a sister who is diagnosed with leukemia. She went to her doctors all the time, and during her last check up, he gave her Allopurinol. She got it in injection form, because her doctor thought it might help her. I would like to hear something about this drug. Can you tell me is it normal to have some side effects of this kind a medicine?

Loading...


Allopurinol sodium for injection usually is indicated for management of patients with leukemia, lymphoma, and tumor malignancies. This medicine has been given to the patients who are receiving cancer therapy. Problem with cancer therapy is that it elevates of serum and urinary acid levels. Side effects with this kind of a drug could sometimes occur. She might notice any sign of skin rash or some other signs that might indicate an allergic reaction. In that case, she should report this to her doctor. Patients that re taking oral Allupurinol could experience reversible clinical hepatotoxicity. Some other side effects of Allupurinol are severe diarrhea and nausea. Less then 1% chances are she might develop some other side effect as fever, pain, infection, enlarged abdomen, heart failure, etc. For each body system, there are special side effects, but skin rash is the most common, and that is why if it occur, treatment should be discontinued immediately.
Reply

Loading...